On the k-closure of finite linear groups

Siemons, Johannes and Key, Jennifer D. (1987) On the k-closure of finite linear groups. Boll. Un. Mat. Ital. B (7), 1 (1). pp. 31-55.

[img] PDF (on_the_kclosure_of_finite_linear_groups_1987.pdf)
Download (1472kB)
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 22 Nov 2018 00:56
    URI: https://ueaeprints.uea.ac.uk/id/eprint/21058
    DOI:

    Actions (login required)

    View Item